I know before I ask this question that I am going to get blasted. I’ve noticed that TRT gets blamed for a lot of side effects that may truly be or not. But since starting I have had severe lower back pain. I don’t believe in coincidence. Could this be related to the TRT? I am taking 70 mg a week split into 2 doses per week.
Where are you injecting?
I have had folks that when injecting in the glute (usually not a lot of mass) seem to be getting oil into / near nerves that causes pain in the lower back.
99.9999 not TRT.
If trt causes cortisol levels to drop and the cortisol was masking the inflammation, then indirectly TRT would be the cause. But I am just theoryizing. All I know I didn’t have this much pain in my back pre trt. I also saw the other posts about a guy halving the same problem and everybody just blew him off. The only way to find out for sure is to quit trt and see. Alful big coincidence. 99.99 % based on what ?
70mgs a week? are u a female?
Interesting, you never responded to my previous post trying to educate you on this.
Careful on your current trajectory… you will be entering @enackers / Danny Bossa land. I thought you were too intelligent to go there.
I understand it is hard to keep track of now, but this is in TRT subsection, not Pharma world. So try to avoid the fake news spread.
What did your doctor say?
Appointment is with dr grant on 31
No, 70 mg a week is putting me around 800 TT. Everyone is different. Y would I want to do more than that if it puts me were u need to be? Go figure, plus I feel great except for the back
I was responding to @hankthetank89 's sh*t comment in your thread:
70-80 mg/week of TC is a very reasonable TRT dose for a large fraction of hypogonadal men (as your case demonstrates also).
If guys want to run more, more power to them. But the TRT inflation pervasive on the internet and shaming of guys who want to do legitimate TRT as “female” users or toddlers is ignorant or dumb.
No need to be rude. I tought trt is 120-150, sometimes even 200.
Even tho you spam your ctrl+v’s more than those bots with their : “sexy babes close to you want to fuck” adds and have no credibility whatsoever i have actually never directly said that what you say is SHIT. I just dont think this aggressiveness was needed here at this moment.
I have no credibility whatsoever. Gotcha. Will make a note. I’ll avoid trying to help with you facts and credible information in the future. Appreciate the feedback.
Difference between me and those bots is I actually read and actually understand what I post. Try it before throwing out ridiculous comments like 70 mg/week of TC is TRT for females.
People really pick and chose around here in when they can be rude and not others and who they will call out on being rude or not.
I gave @hankthetank89 plenty of good information (many times) and tried to present him with facts and even the above and beyond call of duty dose response work I did previously. Ignored. If that doesn’t jive with his preferred lifestyle choice so be it.
With respect to TRT, if he wants to put his head in the sand or in the tren that is his prerogative. However, I’ve spent enough time on here to no longer suffer deliberate ignorance and really bad information that will mess some dudes up potentially really bad.
Yeah I realized that after I posted. All I know is since I reduced my dose I feel better and most of the side effects are gone, no Ed, anxiety, acne is gone, you were right
That is great to hear and the thing that matters here! I am really happy for you. I wish you success finding the root cause of your back issues. Glad you are getting in front of a physician for proper differential.
All I am trying to do is learn, I have no medical background. All I know is when I checked my labs after you said they would be high (2000+) you were right on the money. I was taking 140 mg per week . I am reiterating this for those who might read this and not know the history.
You’re the one being rude !!! As usual !!! Exactly why I have issues with you and the other clown. Your responses to some members posts if it’s not what you do or agree with.
Sorry everyone, didn’t mean to start a conflict. Everyone just relax, life is very short
You didn’t. I did. You are right. It is short and each year feels even shorter the longer you live since the experiential time interval scales as 1/x where x is elapsed years. Keep up the good work!